Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for an enlarged prostate in an elderly person

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10122 Questions

default
Posted on Mon, 22 Aug 2016 in Urinary and Bladder Problems
Question: After a cortizone/gel injection into a knee, has it ever been associated with lessening urine stream?
My husband, 82, feels that his prostate has been affected by this shot, given three days ago.
doctor
Answered by Dr. P. T. Patil 11 minutes later
Brief Answer:
It could be just a coincidence .

Detailed Answer:
Hello,
Thanks for query.

Based on the facts that you have posted your husband was given intra articular injection of Cortisone in his knee joint 3 days back and has noticed his urine stream to be poor and thinks that the said injection is the cause of his weak stream .

I would state that the poor urinary stream is due to Enlarged Prostate and not due to Cortisone injection ..

This could be just a coincidence .

Give him Tab Tamsulosin(0.4 mg) once daily . Please note that Tomsulosin has side effects like postural hypotension hence has to be taken at bed time .

Hope I have answered your query , please feel free to ask if you have more questions , I shall be happy to help you .

Thanks and Regards.
Dr.Patil.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics

Recent questions on  Postural hypotension

doctor1 MD

Hi, I've been having a drop in BP when I go from sitting to standing and I feel like I'm on an elevator and very lightheaded when I stand up ....

doctor1 MD

I am currently taking Trazadone 50mg for depression and sleep problems, Klonopin .05mg for anxiety disorder and essential tremors in my hands, and...

doctor1 MD

This is a question about my mother, age 93. Mom has bad neck arthritis . No surgery. She had some injections in the neck and upper cervical,...

doctor1 MD

My Mother, 84, has postural hypotension, COPD,severe osteoarthritis,.

Blood pressure drops when stands. On medication to raise blood pressure,...

doctor1 MD

I stopped smoking 2 weeks ago and my hypertension has dropped dramatically from 150/95 to 110/75. (I'm 60 years old.) I have been taking a cocktail...

doctor1 MD

I am a 49 year old female...I keep getting what I feel like is a surge in my head. I had a CT scan done and everything came back fine..that is the...

doctor1 MD

name; MADHUMITA KODAL aged 43yrs. facing problems in front portion of head with giddiness,cramping hand&leg both,felling feeble at the time of...